Page 2 of 2 FirstFirst 12
Results 16 to 24 of 24
  1. #16
    Managing Dir., Rx Muscle Forums Curt James's Avatar
    Join Date
    Feb 2009
    Location
    Big Jeff's Family Restaurant, 815 Fremont Ave, South Pasadena, CA
    Posts
    49,670
    Rep Power
    2149268

    Default

    Quote Originally Posted by desibaba View Post
    Not much i can do about that
    What you "can do about that" is suffer in silence like every other reasonable person in a relationship.

  2. #17
    Super Moderator sassy69's Avatar
    Join Date
    Feb 2009
    Location
    Plate Junkie
    Posts
    10,601
    Rep Power
    2147966

    Default

    I would hope that the gf here is aware of the mood changes she is experiencing ,probably from using a new BC that maybe isn't the optimal dosage for her. Its a shitty way to go thru life w/ random mood swings that have no apparent basis. At the very least stress = cortisol = weight gain. I'd always personally recommend the lowest possible dosage of estro /progest possible if you're going to be using BC.

    It never helps for a guy to approach it lke "you're being a bitch all the time" because its an accusation of a behavior, and its even more shitty when the woman can't even find a basis for it. That's sort of a no -win because its a touchy subject and no women wants to be told her hormones are making her a bitch. But the easy answer is to acknowledge what is going on , understand that it often takes at least a full menstrual cycle to vette out if a BC is going to work w/ your body chemistry or not. If its not, then empower yourself and for God's sake, go back to your OB/GYN and make them work w/ you to find a dosage that works better.

    There's no excuse anyone to have to go thru this sort of thing in the year 2010. I hate to think how many hysterectomies are still being given out just to "make her stop being crazy". Its just a hormone balance thing. Go check out the number of guys who post about being depressed, limpy dick and "clomid moments" on the AAS board and you'll see that they can experience it too. There's a reason for it, not a fault of someone or they're "fucking insane". But if the person in question doesnt' acknowledge that its a hormone imbalance issue, then they can't get past the "it must be my fault" or be perpetually on the defensive about other people calling them nuts for hormone-induced mood swings.
    "The only way you can hurt the body is not use it. Inactivity is the killer and, remember, it's never too late."
    ~Jack Lalanne



  3. #18
    Host of Quantum Physiques ZenFit's Avatar
    Join Date
    Feb 2009
    Location
    Ct
    Posts
    601
    Rep Power
    15183

    Default

    Quote Originally Posted by desibaba View Post
    My girl has been on Reclipsen for about one month now. She doesnt seem to notice it but i feel she has been extremely unreasonable, moody and overall a complete bitch lately. She doesnt think so but i think the birth control pills are largely to blame for it. Does this happen to anyone else?
    have her start taking U4EA-X to help her get into a better mood. it works wonders man! i am an avid taker for over two years now and everyone that has given me feedback from it has had nothing but positve things to say about it!

  4. #19
    Banned
    Join Date
    Feb 2011
    Location
    Toronto Canada
    Posts
    1,347
    Rep Power
    0

    Default

    Quote Originally Posted by Curt James View Post
    What you "can do about that" is suffer in silence like every other reasonable person in a relationship.

    Holy shit James, do u wanna talk buddy??? i'ma afraid you might explode one day.

    .................................................. .................................................. ...

    Bro, with relationships, it's a give and take typa deal, there will never be constant smooth sailing, people get bored/angry/agitated/annoyed etc... but the important thing, there must be a certain standard of behavior.

    No Violence
    No Verbal Abuse
    No profanity
    No Mind games of any kind


    sometimes people need their space............

    .................................................. .................................................. .....

    with that being said, the pill does effect women differently, it's hormones after all, 'estrogen' to say the least. that's what makes your wife soft and gentle, but snappy and aggressive. Ying and Yang my friend.

    also water retention is a bitch, it has been clearly linked to depression, irritation, lethargy, and mood swings.

    Exercise will help alleviate those symptoms.

    Hope this helps.
    Last edited by LIQUIDEX; 04-01-2011 at 04:17 PM.

  5. #20
    NOVICE BB'nMom's Avatar
    Join Date
    Aug 2009
    Posts
    88
    Rep Power
    6445

    Default

    I'm with TBS and GM on this one. It seriously sounds like you are the brunt of the problem. However, I have to reiterate what Sassy said... if her BC isn't the right does for her, things can be miserable. It can also just take a while to adjust to being on BC.

    You've got to suck it up, realize YOUR OWN hormones are out of whack after your cycle, and she is adjusting to new BC. Be a bit more tolerant. You need a diplomatic approach to things, and you need to own it if the issue is really your own increased sensitivity.

  6. #21
    BARBARIAN BROTHER kentuckyslim's Avatar
    Join Date
    May 2010
    Location
    KY, USA
    Posts
    2,135
    Rep Power
    1399882

    Default

    I'm going to go ahead and give you a pass on this one, because I seriously ran the gamut of BC options due to intense moodiness until finally settling on a non-hormonal copper IUD. Whatever you do, don't put her on Nuvaring, I seriously might have done prison time if I'd stayed on that one - it made me all sorts of aggro!

    The IUD I got is good for up to 12 YEARS!!! That is as low-maintenance as it comes, plus no hormonal changes to accommodate.

  7. #22
    OLYMPIAN The Big Sexy's Avatar
    Join Date
    Apr 2009
    Location
    Sun Diego
    Posts
    27,140
    Rep Power
    2148515

    Default

    Quote Originally Posted by kentuckyslim View Post
    I'm going to go ahead and give you a pass on this one, because I seriously ran the gamut of BC options due to intense moodiness until finally settling on a non-hormonal copper IUD. Whatever you do, don't put her on Nuvaring, I seriously might have done prison time if I'd stayed on that one - it made me all sorts of aggro!

    The IUD I got is good for up to 12 YEARS!!! That is as low-maintenance as it comes, plus no hormonal changes to accommodate.
    Apparently, he has already broke up with this woman and now has another woman who is trying to get pregnant with and he is having sperm count issues.

    Unless, this woman is the same woman and now, a mere 6 months later, they are trying to get prego.

  8. #23
    BARBARIAN BROTHER kentuckyslim's Avatar
    Join Date
    May 2010
    Location
    KY, USA
    Posts
    2,135
    Rep Power
    1399882

    Default

    I'm so confused. This guy lives at WARP SPEED!!!

    Never mind...OPs from July of last year DOH
    Last edited by kentuckyslim; 04-02-2011 at 02:34 PM.

  9. #24
    Host of Quantum Physiques ZenFit's Avatar
    Join Date
    Feb 2009
    Location
    Ct
    Posts
    601
    Rep Power
    15183

    Default

    Quote Originally Posted by desibaba View Post
    My girl has been on Reclipsen for about one month now. She doesnt seem to notice it but i feel she has been extremely unreasonable, moody and overall a complete bitch lately. She doesnt think so but i think the birth control pills are largely to blame for it. Does this happen to anyone else?
    yes it has happen to me and it is very frusterating!

Page 2 of 2 FirstFirst 12

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •